# SDR CA190405010

- Difficulty date: April 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767323
- Aircraft time: 98,623 hours
- Engine: Ge CF680C2B6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 162T3072
- Condition: Missing
- Location: Strut Downlock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY SERVICE CHECK, MAINTENANCE FOUND ONE OF THE TWO DRAG STRUT DOWN LOCK SPRINGS MISSING. THE MISSING DOWN LOCK SPRING WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20190405010)
